Articles producció científica> Enginyeria Informàtica i Matemàtiques

On the Roman domination number of generalized Sierpiński graphs

  • Identification data

    Identifier: imarina:5132236
  • Authors:

    Fatemeh Ramezani, Erick D. Rodríguez-Bazan, Juan A. Rodríguez-Velázquez
  • Others:

    Author, as appears in the article.: Fatemeh Ramezani, Erick D. Rodríguez-Bazan, Juan A. Rodríguez-Velázquez
    Department: Enginyeria Informàtica i Matemàtiques
    URV's Author/s: Rodríguez Velázquez, Juan Alberto
    Thematic Areas: Mathematics, applied Mathematics (miscellaneous) Mathematics (all) Mathematics General mathematics Engenharias iii Economia Ciências agrárias i
    licence for use: https://creativecommons.org/licenses/by/3.0/es/
    Author's mail: juanalberto.rodriguez@urv.cat
    Author identifier: 0000-0002-9082-7647
    Record's date: 2023-11-18
    Papper version: info:eu-repo/semantics/publishedVersion
    Link to the original source: https://journal.pmf.ni.ac.rs/filomat/index.php/filomat/article/view/4403
    Papper original source: Filomat. 31 (20): 6515-6528
    APA: Fatemeh Ramezani, Erick D. Rodríguez-Bazan, Juan A. Rodríguez-Velázquez (2017). On the Roman domination number of generalized Sierpiński graphs. Filomat, 31(20), 6515-6528. DOI: 10.2298/FIL1720515R
    Licence document URL: http://repositori.urv.cat/ca/proteccio-de-dades/
    Article's DOI: 10.2298/FIL1720515R
    Entity: Universitat Rovira i Virgili
    Journal publication year: 2017
    Publication Type: Journal Publications
  • Keywords:

    Mathematics,Mathematics (Miscellaneous),Mathematics, Applied
    Mathematics, applied
    Mathematics (miscellaneous)
    Mathematics (all)
    Mathematics
    General mathematics
    Engenharias iii
    Economia
    Ciências agrárias i
  • Documents:

  • Cerca a google

    Search to google scholar